# SDR 06FDEA03811

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B HINGE (WING SIDE), SIDE LINK ATTACHMENT SPOT FACE FOUND   CORRODED.  CORROSION REMOVED AS PER   CMM 57-44-09   PG 402-408 AND FOUND WITHIN DAC DWG ARC 0503 LIMIT. ORIGINAL THK I/B: 0.455", O/B: 0.462",   REMAINING THK I/B: 0.453", O/B: 0.460", MATERIAL REMOVED I/B: 0.002", O/B: 0.002". REPAIR   CARRIED OUT AS PER CMM 57-44-09 AND CLASSIFIED AS MINOR PER GMM 6-2-100.
